# SDR UPS96220536

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Mid Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, RT VERT FIN MID SPAR CHORD IS CHAFED AND FRETTING AT ACCESS PANEL 9602.  REMOVED CORROSION FOUND OUT OF LIMITS, FABRICATED REPAIR PARTS AND INSTALLED ON A/C SRM 51-30-2 EWO 96-2333.
